# SDR AALA202303090155

- Difficulty date: February 23, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410174
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN INTERCOSTAL UPPER ANGLE LOCATED FROM BS 380 TO BS 400 AT LBL 16. REPLACED ANGLE PER AARD 51-00-05-1 AND DWG 143A5400.
